Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Limits of J-class operators


Authors: Geng Tian and Bingzhe Hou
Journal: Proc. Amer. Math. Soc. 142 (2014), 1663-1667
MSC (2000): Primary 47A55, 47A53, 47A16; Secondary 54H20, 37B99
Published electronically: February 12, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of the present work is to answer an open problem which was raised by G. Costakis and A. Manoussos in their paper ``J-class operators and hypercyclicity'', J. Operator Theory 67 (2012), 101-119. More precisely, we give the spectral description of the closure of the set of J-class operators acting on a separable Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A55, 47A53, 47A16, 54H20, 37B99

Retrieve articles in all journals with MSC (2000): 47A55, 47A53, 47A16, 54H20, 37B99


Additional Information

Geng Tian
Affiliation: Department of Mathematics, Jilin University, 130012, Changchun, People’s Republic of China
Email: tiangeng09@mails.jlu.edu.cn

Bingzhe Hou
Affiliation: Department of Mathematics, Jilin University, 130012, Changchun, People’s Republic of China
Email: houbz@jlu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11891-0
PII: S 0002-9939(2014)11891-0
Keywords: J-class operator, spectrum
Received by editor(s): October 16, 2010
Received by editor(s) in revised form: June 11, 2012
Published electronically: February 12, 2014
Additional Notes: This work was supported by the National Nature Science Foundation of China (Grant No. 11001099)
Communicated by: Richard Rochberg
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.